Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP! I want to get high... JonW

Posted by Krazy Kat on May 20, 2002, at 17:50:58

In reply to Re: HELP! I want to get high... katekite, posted by JonW on May 18, 2002, at 20:53:05

Jon:

What about a slight increase in the Depakote for a few days? When I am on the brink of agitated suicide, Depakote calms me toot sweet. Of course, this would need to be with your pdoc's consent.

Do call him/her. If they aren't receptive to the pain you're going through, you may need to consider a change. The worse "side effect" I have had when my meds have gone wrong, withdrawal, etc., is I get dangerously close to quitting them all together (in fact I have). Then I go through the same cycles and end very suicidal. So it's not to be taken lightly.

Good luck.

- kk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:106835
URL: http://www.dr-bob.org/babble/20020517/msgs/107092.html